# SDR CA981125046

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 206040330003
- Condition: Scored
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF TAILROTOR DRIVE, THE SHORT SHAFT UNDER THE OIL COOLER WAS FOUND SCORED.
